Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 179, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 1, 2021, 4:12 PM MDT for Guadalupe County, New Mexico. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2021, 4:12 PM MDT (22:12 UTC)
- Expired
- Jun 1, 2021, 5:00 PM MDT
- In force
- 48 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 134 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 1249 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
100
WUUS55 KABQ 012212
SVRABQ
NMC019-012300-
/O.NEW.KABQ.SV.W.0179.210601T2212Z-210601T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
412 PM MDT Tue Jun 1 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southwestern Guadalupe County in east central New Mexico...
* Until 500 PM MDT.
* At 412 PM MDT, a severe thunderstorm was located 9 miles northeast
of Vaughn, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Vaughn.
This includes the following highways...
Highway 285 between Mile Markers 192 and 204.
Highway 60 between Mile Markers 272 and 287.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3443 10525 3475 10521 3477 10499 3448 10489
3446 10489
TIME...MOT...LOC 2212Z 350DEG 12KT 3470 10510
HAIL...1.00IN
WIND...60MPH
$$
342 follow-up statements
367
WWUS55 KABQ 012227
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
427 PM MDT Tue Jun 1 2021
NMC019-012300-
/O.CON.KABQ.SV.W.0179.000000T0000Z-210601T2300Z/
Guadalupe-
427 PM MDT Tue Jun 1 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHWESTERN GUADALUPE COUNTY...
At 427 PM MDT, a severe thunderstorm was located 9 miles east of
Vaughn, moving south at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Vaughn.
This includes the following highways...
Highway 285 between Mile Markers 192 and 204.
Highway 60 between Mile Markers 272 and 287.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3443 10525 3473 10521 3473 10500 3448 10489
3446 10489
TIME...MOT...LOC 2227Z 342DEG 21KT 3457 10504
HAIL...1.25IN
WIND...60MPH
$$
34853
WWUS55 KABQ 012238
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
438 PM MDT Tue Jun 1 2021
NMC019-012300-
/O.CON.KABQ.SV.W.0179.000000T0000Z-210601T2300Z/
Guadalupe-
438 PM MDT Tue Jun 1 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHWESTERN GUADALUPE COUNTY...
At 438 PM MDT, a severe thunderstorm was located 12 miles southeast
of Vaughn, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southwestern Guadalupe County.
This includes the following highways...
Highway 285 between Mile Markers 192 and 194.
Highway 60 between Mile Markers 276 and 287.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3444 10508 3469 10514 3471 10499 3448 10489
3446 10489
TIME...MOT...LOC 2238Z 341DEG 14KT 3453 10501
HAIL...1.00IN
WIND...60MPH
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:56 PM MDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 1, 2:56 PM MDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 256 PM MDT Tue Jun 1 2021 .SYNOPSIS... Another round of thunderstorms is underway across central and eastern New Mexico this afternoon, with the potential for large hail, damaging winds and localized flash flooding through the evening hours across the eastern plains. Expect a similar setup Wednesday, with storms favoring the mountains and eastern highlands and plains. Moisture will work a bit further west Thursday into Friday, bringing improved chances for storms to the western half of the state. High pressure will shift slowly east into the state over the weekend, bringing warmer temperatures and a downtrend in thunderstorm activity to the western half. A Pacific low may bring drier air and stronger winds to the area early next week. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)... The upper-level low remains stalled to our southwest with its center near the Baja Peninsula. Meanwhile, northwest flow remains over the state thanks to a ridge with its axis over the PacNW. Latest mesoanalysis indicates return flow and low-level moisture continues across the east with dewpoints in the 50's although it is weaker compared to the past couple days. Water vapor imagery also indicates that some drier air has filtered into the state, and that is also reflected on this morning's PWATs from the region which show a slight downtrend in the atmospheric moisture. Still, enough instability and moisture remains to allow for another round of convection which formed early this afternoon over the usual high terrain areas. Steering flow is allowing these storms to drift southeast. The area of most concern for strong to severe storms remains across the east as well as south central NM - Lincoln and Socorro counties - where the highest instability of about 1000 J/kg of MLCAPE resides. Shear isn't too impressive today, but 25-30 knots of bulk shear across east central and southeast NM could support large hail. Latest hi-res guidance moves the stronger storms and severe weather threat into the TX Panhandle by midnight, but lingering showers may continue near the NM/TX border, particularly Curry and Roosevelt counties, late tonight. Otherwise, high overnight surface humidities will support more patchy fog across portions of eastern NM tonight. The upper-level low remains stalled over the Baja Peninsula on Wednesday, and northwest flow continues over the area. Additional drier air working its way in from the west may limit storm chances along and west of the Continental Divide. For areas along and east of the central mountain chain, it will be a fairly similar day as convection starts by the early afternoon across the high terrain and drifts southeast. The threat for strong to severe storms won't be quite so large tomorrow and primarily highlights east central and southeast NM where the highest instability of MLCAPE values of 1000- 1500 J/kg will exist. Shear once again doesn't look impressive tomorrow, but isolated strong to severe storms with hail and strong winds will be possible. The current SPC Day 2 Outlook outlines this area in a marginal risk which looks to be appropriate. LONG TERM...(THURSDAY THROUGH TUESDAY)... An upper level high will expand over the Great Basin and Desert Southwest Thursday to near 589dam at 500mb. We'll be on the periphery of the upper high circulation with plenty of moisture for another round of daytime heating triggered convection. Steering flow on Thursday will be from north to south, which should favor the Santa Fe and Albuquerque Metros for some late day thunderstorm impacts. Similar setup for Friday, although the 12Z models show PWATs continuing an uptrend to between 0.80-0.95" at KABQ, which should be good for some late day heavy rainers. Expect a gradual downtrend in PWATs from Saturday through Tuesday as the upper level high weakens and shifts over the state by Sunday. This trend should focus storms back over eastern NM by Sunday and will lead to an uptrend in temperatures back to near normal areawide. There is some disagreement in the timing of a Pacific low moving from offshore of southern California toward the southern Rockies early next week, but both the 12Z GFS and ECMWF are supportive of a drier airmass moving in with stronger winds at some point Mon/Tue, with at least some potential for dryline thunderstorms across far eastern NM. 15/11 && .FIRE WEATHER... There are no critical fire weather concerns over the next week. Across the east, daily rounds of showers and thunderstorms are expected to continue. Storms will initially form over the usual high terrain areas before tracking south to southeast onto the lower elevations across eastern NM. Wetting precipitation will most favor the higher terrain with localized areas across the plains also seeing wetting precipitation depending on thunderstorm areas. Across the west, drier air filtering into the area will result in a general downtrend in thunderstorm coverage, especially along and west of the Continental Divide. However, light winds will limit any critical fire weather concerns. 15 && .AVIATION... 18Z TAF CYCLE Widespread MVFR to IFR conditions that were across eastern NM this morning are rapidly improving, and any MVFR conditions that continue near the NM/TX border should improve by 18Z-19Z. Another round of showers and thunderstorms are expected to develop early this afternoon across the high terrain before moving southeast onto the eastern plains and into south central NM. A few strong to severe storms are possible with large hail and strong wind gusts. Continued low-level moisture may result the return of MVFR to IFR ceilings for areas along and east of the central mountain chain tonight through early tomorrow morning. The gusty east canyon wind will also redevelop at KABQ tonight, but wind speeds are expected to remain below 35 knots. 15 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 52 88 56 89 / 0 5 0 10 Dulce........................... 38 79 41 81 / 10 20 5 30 Cuba............................ 45 80 48 80 / 10 20 5 20 Gallup.......................... 41 85 45 87 / 0 10 0 20 El Morro........................ 42 80 44 82 / 5 10 5 20 Grants.......................... 41 83 44 84 / 10 10 5 20 Quemado......................... 46 81 48 83 / 10 20 5 20 Magdalena....................... 49 80 53 82 / 20 20 10 20 Datil........................... 46 79 50 79 / 10 30 10 20 Reserve......................... 44 85 44 86 / 10 30 5 20 Glenwood........................ 54 88 56 89 / 10 30 10 20 Chama........................... 36 72 38 73 / 30 40 10 60 Los Alamos...................... 48 74 52 76 / 20 30 10 40 Pecos........................... 46 73 49 74 / 30 40 10 50 Cerro/Questa.................... 39 70 44 72 / 30 50 10 50 Red River....................... 34 63 37 65 / 40 60 10 60 Angel Fire...................... 32 64 33 67 / 40 60 20 60 Taos............................ 38 74 41 77 / 30 40 10 40 Mora............................ 40 69 42 71 / 30 60 20 50 Espanola........................ 48 80 52 83 / 20 40 10 30 Santa Fe........................ 49 75 53 76 / 20 40 10 40 Santa Fe Airport................ 47 79 49 80 / 20 30 10 30 Albuquerque Foothills........... 56 82 59 84 / 20 10 10 20 Albuquerque Heights............. 57 84 60 85 / 20 10 10 20 Albuquerque Valley.............. 52 86 57 87 / 20 10 10 20 Albuquerque West Mesa........... 55 84 58 85 / 20 10 10 20 Belen........................... 52 87 55 88 / 20 20 10 20 Bernalillo...................... 52 85 55 86 / 20 20 10 20 Bosque Farms.................... 51 86 54 87 / 20 10 10 20 Corrales........................ 53 86 56 87 / 20 10 10 20 Los Lunas....................... 51 86 54 87 / 20 10 10 20 Placitas........................ 53 81 57 82 / 20 20 10 30 Rio Rancho...................... 54 84 57 86 / 20 10 10 20 Socorro......................... 53 89 57 89 / 20 20 20 20 Sandia Park/Cedar Crest......... 49 77 53 77 / 20 20 10 30 Tijeras......................... 50 80 53 80 / 20 20 10 30 Edgewood........................ 45 79 47 80 / 20 20 10 30 Moriarty/Estancia............... 43 79 45 81 / 20 30 20 20 Clines Corners.................. 44 73 47 75 / 20 40 20 30 Mountainair..................... 46 78 49 79 / 20 20 20 30 Gran Quivira.................... 46 78 50 79 / 20 30 20 30 Carrizozo....................... 52 81 55 82 / 20 40 30 20 Ruidoso......................... 48 73 48 72 / 30 50 30 40 Capulin......................... 41 71 45 74 / 30 30 5 20 Raton........................... 41 74 45 78 / 30 40 10 20 Springer........................ 41 74 44 78 / 40 50 10 30 Las Vegas....................... 42 71 44 72 / 40 50 20 30 Clayton......................... 47 76 50 80 / 30 20 0 10 Roy............................. 45 73 48 76 / 40 40 10 20 Conchas......................... 50 78 53 82 / 40 30 20 20 Santa Rosa...................... 50 77 52 80 / 40 30 20 20 Tucumcari....................... 53 82 55 84 / 40 30 20 10 Clovis.......................... 53 77 54 80 / 50 40 30 20 Portales........................ 55 78 55 81 / 40 40 40 20 Fort Sumner..................... 54 81 55 82 / 40 30 30 20 Roswell......................... 59 84 60 85 / 40 40 40 20 Picacho......................... 52 77 54 79 / 30 50 30 30 Elk............................. 49 75 51 76 / 30 50 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 1, 4:19 AM MDT, 11 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 419 AM MDT Tue Jun 1 2021 NMZ201>241-021100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 419 AM MDT Tue Jun 1 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Scattered showers and thunderstorms will develop over the mountains and track toward the south and southeast over lower elevations today, then linger mainly over eastern areas tonight. Elsewhere, mainly isolated showers and thunderstorms are expected as far west as the continental divide. A few storms may turn severe along and east of the central mountain chain, and also in Socorro County, this afternoon and evening. Locally heavy rainfall will also be possible along and east of the central mountain chain this afternoon and evening with the potential for flash flooding, especially below burn scars, in urban areas with poor drainage, and in locations where the ground is already saturated from recent heavy rain events. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Wednesday through Sunday, daily rounds of showers and thunderstorms will develop over the mountains and track toward the south and southeast over the lower elevations. A few strong to severe storms will be possible each day, mainly along and east of the central mountain chain. Locations along and east of the central mountain chain will continue to be favored for locally heavy rainfall and flash flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 44
In the hours before
Special weather statement, Jun 1, 2:22 PM MDT, 1 hour 50 minutes before
Special Weather Statement National Weather Service Albuquerque NM 222 PM MDT Tue Jun 1 2021 NMZ223-233-012045- Central Highlands-Guadalupe County- 222 PM MDT Tue Jun 1 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE COUNTY UNTIL 245 PM MDT... At 221 PM MDT, Doppler radar was tracking a strong thunderstorm near Anton Chico, or 31 miles south of Las Vegas, moving south at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Anton Chico. This includes Interstate 40 between Mile Markers 238 and 245. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3520 10529 3521 10511 3500 10507 3497 10532 TIME...MOT...LOC 2021Z 355DEG 13KT 3515 10521 34
Special weather statement, Jun 1, 2:31 PM MDT, 1 hour 41 minutes before
Special Weather Statement National Weather Service Albuquerque NM 231 PM MDT Tue Jun 1 2021 NMZ226-239-012100- Eastern Lincoln County-South Central Mountains- 231 PM MDT Tue Jun 1 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL 300 PM MDT... At 231 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles northeast of Encinoso, or 30 miles southeast of Corona, moving south at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Lincoln County. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3389 10549 3394 10528 3365 10512 3357 10542 TIME...MOT...LOC 2031Z 342DEG 18KT 3385 10537 34
Special weather statement, Jun 1, 3:01 PM MDT, 1 hour 11 minutes before
Special Weather Statement National Weather Service Albuquerque NM 301 PM MDT Tue Jun 1 2021 NMZ226-239-012130- Eastern Lincoln County-South Central Mountains- 301 PM MDT Tue Jun 1 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL 330 PM MDT... At 301 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Encinoso, or 30 miles east of Carrizozo, moving south at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of east central Lincoln County. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3380 10546 3384 10524 3359 10516 3355 10547 TIME...MOT...LOC 2101Z 350DEG 11KT 3376 10536 34
Special weather statement, Jun 1, 3:26 PM MDT, 46 minutes before
Special Weather Statement National Weather Service Albuquerque NM 326 PM MDT Tue Jun 1 2021 NMZ233-012200- Guadalupe County- 326 PM MDT Tue Jun 1 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE COUNTY UNTIL 400 PM MDT... At 326 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles northwest of Pastura, or 17 miles northeast of Vaughn, moving south at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Pastura and Pintada. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3489 10517 3491 10496 3464 10485 3460 10518 TIME...MOT...LOC 2126Z 351DEG 14KT 3483 10506 34
Special weather statement, Jun 1, 3:51 PM MDT, 21 minutes before
Special Weather Statement National Weather Service Albuquerque NM 351 PM MDT Tue Jun 1 2021 NMZ226-239-012215- Eastern Lincoln County-South Central Mountains- 351 PM MDT Tue Jun 1 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL 415 PM MDT... At 351 PM MDT, Doppler radar was tracking a strong thunderstorm near Arabela, or 29 miles northeast of Ruidoso, moving south at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Hondo, Arabela, Tinnie and San Patricio. This includes Highway 380 between Mile Markers 98 and 107. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3363 10538 3366 10516 3339 10503 3335 10538 TIME...MOT...LOC 2151Z 350DEG 12KT 3357 10526 34
Special weather statement, Jun 1, 4:01 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
401 PM MDT Tue Jun 1 2021
NMZ233-012230-
Guadalupe County-
401 PM MDT Tue Jun 1 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE COUNTY
UNTIL 430 PM MDT...
At 401 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Pastura, or 12 miles northeast of Vaughn, moving south
at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Vaughn.
This includes the following highways...
Highway 285 between Mile Markers 199 and 204.
Highway 60 between Mile Markers 272 and 282.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3452 10519 3479 10519 3482 10497 3461 10489
3456 10489
TIME...MOT...LOC 2201Z 350DEG 12KT 3474 10507
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:34 PM MDT | Areal Flood Advisory | ABQ | Chaves | 116 min |
| Jun 1, 2:01 PM MDT | Special Weather Statement | ABQ | Socorro | 29 min |
| Jun 1, 2:04 PM MDT | Special Weather Statement | ABQ | Guadalupe | 26 min |
| Jun 1, 2:13 PM MDT | Special Weather Statement | ABQ | San Miguel | 32 min |
| Jun 1, 2:22 PM MDT | Special Weather Statement | ABQ | Guadalupe | 23 min |
| Jun 1, 2:31 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| Jun 1, 2:33 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 42 min |
| Jun 1, 3:01 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| Jun 1, 3:07 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 38 min |
| Jun 1, 3:26 PM MDT | Special Weather Statement | ABQ | Guadalupe | 34 min |
| Jun 1, 3:31 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jun 1, 3:40 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jun 1, 3:51 PM MDT | Special Weather Statement | ABQ | Lincoln | 24 min |
| Jun 1, 4:01 PM MDT | Special Weather Statement | ABQ | Guadalupe | 29 min |
| Jun 1, 4:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Jun 1, 4:58 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Lincoln | 62 min |
| Jun 1, 5:14 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Jun 1, 5:15 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jun 1, 5:34 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Jun 1, 5:43 PM MDT | Special Weather Statement | ABQ | Mora | 32 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.